# SDR AWXA960616

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7825 - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR BEAM AT STATION 324 HAS CORROSION AT RBL 51 TO RBL 65, WL 208.  FABRICATED, ALODINED, PRIMED AND INSTALLED PARTS PER ER 5-23-12-06 AND TCO PAN 96-1358RR-8110-3.  (M)
